Aa
A
A
Close
Avatar universal
important question
mother accidentally took an extra pill this morning her dose is 240 mg cd she also took an extra benazepril 40 mg should we be concerned
Cancel
1 Answers
Page 1 of 1
976897 tn?1379171202
If she is showing no symptoms, then no, but it would be advisable to put measures into place to prevent this happening too often. Maybe ticking a calendar or diary.
Comment
Cancel
976897 tn?1379171202
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Top Heart Disease Answerers
159619 tn?1318997813
Blank
erijon
Salt Lake City, UT
Avatar f tn
Blank
achillea
CA
11548417 tn?1440481484
Blank
Ger57
Netherlands
Avatar m tn
Blank
Occupant
IL
Avatar m tn
Blank
tacolino
Ireland
144586 tn?1284669764
Blank
caregiver222
Blank
BloodPressure Tracker
Monitor Your Blood Pressure
Start Tracking Now
Blank
HeartRhythm Tracker
Track your Heart Condition
Start Tracking Now
Recent Activity
4522800 tn?1459192030
Blank
VICourageous commented on cast out
7 hrs ago
463897 tn?1448485050
Blank
MH Community Mgr commented on photo
May 25
Avatar universal
Blank
Kmulh joined this community
Welcome them!
May 25
Heart Disease Community Resources
Top Heart Disease Answerers
159619 tn?1318997813
Blank
erijon
Salt Lake City, UT
Avatar f tn
Blank
achillea
CA
11548417 tn?1440481484
Blank
Ger57
Netherlands
Avatar m tn
Blank
Occupant
IL
Avatar m tn
Blank
tacolino
Ireland
144586 tn?1284669764
Blank
caregiver222